# SDR SWAA2024011629627

- Difficulty date: December 9, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) 2023-756517<[01] REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP F.(2);[02] REPLACED SERVICE DOOR CUT OUT DOORWAY LINNING NUT ASSIST HANDLE AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 52-41-31-400-802 STEP F.(2) COMPLETE
